# SDR ABXA20121221376

- Difficulty date: December 21, 2012
- Submitted: December 28, 2012
- Operation: Air carrier
- Aircraft: N795AX
- Make and model: Boeing 767281
- Aircraft serial: 23145
- Aircraft time: 53,224 hours, 42,092 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 148T90446
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 1809.5 UPPER OUTBOARD CORD LOWER FORWARD TENSION FITTING INNER SURFACE HAS TOOLING MARKS.  REMOVED AND REPLACED RIGHT TENSION FITTING AND TORQUED TENSION BOLT TO 358 FT. LBS IAW B767 SRM 51-40-02 AND B767 SB 767-53A0078.  ACFT WAS GROUNDED.
